Sign in to follow this  
Followers 0
  • entries
    11
  • comments
    13
  • views
    324

Spiro, Doxycycline, And Retin-A, Day 18

Sign in to follow this  
Followers 0

58 views

The side effects are subsiding, but the Doxycycline has given me a pretty nasty yeast infection. My Derm called in a Diflucan on Thursday and I took it, but my vag is still on fire =/

My blackheads are much easier to remove! However, my lips are drying out and I'm using lots of lip balm, and now I have a blackhead on my lower lip line and a whitehead on my upper.

I'm still looking for a foundation that won't show all the flaking, and will cover all the purging going on.


  Report Entry
Sign in to follow this  
Followers 0


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now